MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE ALPINE; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE ALPINE; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1125400-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal file number: (b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The stent remains in the patient.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Exemption number e2019001 which permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.Na.
 
Event or Problem Description
It was reported that on (b)(6) 2018 the 4.0x15 mm xience alpine stent was implanted in the proximal right coronary artery (rca).On (b)(6) 2019 there was in-stent restenosis with an 85% stenosis in the proximal rca.Percutaneous revascularization in the target lesion was performed.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.Exemption number e2019001.The stent remains in patient.
 
Event or Problem Description
It was reported that on (b)(6) 2018 the 4.0x15 mm xience alpine stent was implanted in the proximal right coronary artery.On (b)(6) 2019 there was in-stent restenosis with an 85% stenosis in the proximal rca.Percutaneous revascularization in the target lesion was performed.No additional information was provided.

Brand Name
XIENCE ALPINE
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8781953
Report Number2024168-2019-10038
Device Sequence Number19327108
Product Code NIQ
UDI-Device Identifier08717648199615
UDI-Public08717648199615
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2021
Device Catalogue Number1125400-15
Device Lot Number8040741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer07/18/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OTHER: ASPIRIN; OTHER: ASPIRIN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient Weight97